MAUDE Adverse Event Report: Limacorporate S.p.A. PHYSICA; Tibial Plate #9

Limacorporate S.p.A. PHYSICA; Tibial Plate #9
Model Number Fixed Tibial Plate
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint source reported that revision surgery was performed on (b)(6) 2025 due to a periprosthetic infection in the right knee.Previous surgery performed on (b)(6) 2022.The following devices were explanted: · physica ps femur comp.Right #8 (product code: 6515.09.180, lot: 17as0t7 - ster.2100167) - sold in us · physica fixed tibial plate #9 (product code: 6522.15.090, lot: 2101104 - ster.2100091)- sold in us · physica ps tibial liner #9 (product code: 6535.50.910, lot: 21at19t - ster.2100357) - sold in us · physica tibial stem l.20mm (product code: 6590.15.020, lot: 2201697 - ster.220009) - sold in us patient: male, 55 years old.Event occurred in italy.
 
Additional Manufacturer Narrative
According to the sterilization charts no pre-existing anomalies were detected on the lot numbers involved.A final report will be provided when the investigation is completed.
 
Event or Problem Description
The complaint source reported that revision surgery was performed on (b)(6) 2025 due to a periprosthetic infection in the right knee.Previous surgery performed on (b)(6) 2022.The following devices were explanted: · physica ps femur comp.Right #8 (product code: 6515.09.180, lot: 17as0t7 - ster.2100167) - sold in us.· physica fixed tibial plate #9 (product code: 6522.15.090, lot: 2101104 - ster.2100091)- sold in us.· physica ps tibial liner #9 (product code: 6535.50.910, lot: 21at19t - ster.2100357) - sold in us.· physica tibial stem l.20mm (product code: 6590.15.020, lot: 2201697 - ster.220009) - sold in us.Patient: male, 55 years old.Event occurred in italy.
 
Additional Manufacturer Narrative
According to the sterilization charts no pre-existing anomalies were detected on the lot numbers involved.The available pre-revision radiographs and explant photographs were reviewed by a medical expert, who considered a low-grade prosthetic joint infection (pji) to be a possible contributing factor to the revision.Radiographs showed osteolysis beneath the femoral component and loosening of the tibial component, findings considered consistent with infection-related failure.In conclusion, the exact root cause of the event could not be determined.However, based on the following: - review of the sterilization records for the involved lot numbers did not identify any pre-existing anomalies.- the medical expert evaluation identified a low-grade prosthetic joint infection (pji) as a possible contributing factor the event is considered not to be product related.Pms data: according to pms data of limacoporate the revision rate of physica ps prothesis due to revision is nearly 0.01%.No corrective action needed following this complaint.The company will continue monitoring the market to promptly detect any further similar event.This is a final mdr report.

Brand Name
PHYSICA
Common Device Name
Tibial Plate #9
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova
san daniele del friuli, udine 30038
MDR Report Key22008375
Report Number3008021110-2025-00060
Device Sequence Number5343540
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFixed Tibial Plate
Device Catalogue Number6522.15.090
Device Lot Number2101104
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date09/11/2026
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown